# SDR AALA20120118ORD02

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 36,162 hours, 17,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWING EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR BOTH AFT OVERWING EXIT LIGHTS.  OPS CHECK NORMAL.
